Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

FSGS due to immune disorder, difficulty in urinating, low IG, eases with Cellcept therapy. Could cellcept be causing this?

Hi. My name is Lucia and I m from Croatia. I m 20 years old and 3 years ago I was diagnosed with Focal Segmental Glomerulosclerosis (FSGS)- Nephrotic syndrome . With two biopsies of kidney it was confirmed that FSGS was caused by immune disorder . And everyone were asking themselves how to stop progress of kidney failure. My whole body was swollen, proteinuria was 54 gram per liter so I couldn t urinate, vomiting and sleeping were my everyday occupations. Of terapies, I was going from Medrol( methylprednisolone ), Cyclosporine(Sandimune), Endoxan (3 Bolus Therapies) to CellCept ( Mycophenolate Mofetil ). None of it worked except Cell Cept( but only after I was done with 3 times of plasmaferesis with Human normal Albumines 20%). Now, I am stable, my blood is ok, proteinuria is 1 gram per liter. Cholesterol is now normal, immunological findings are ok, except Immunoglobulin G which is very low. I suppose it is because of Cellcept, but am I right? If yes, will it ever be normal, and if no, do you have any answer?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
hi lucia,

FSGS is a autoimmune disease characterized by proteinuria. if u are OK with celcept- the proteinuria is

if there is relapse with high proteinuria then you will reguire further newer agents for treatment.

hope this helps
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor